Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

I Have a ache like feeling on my testicles, what could be this ?

I Have a ache like feeling, like the feeling when you have been hit in the testicle, for a few days now but its got less tender each day what is this? I have had a dull ache or some sort, that i can only describe as the feeling when hit in the testicle that ache feeling, it happened a few days ago at first i noticed it, as every day has passed, its been less tender, and got better but its still there, could anyone help with this, as i am a sufferer of panic attacks and anxiety and it doesnt do any good, my mind is all over the place at the moment. I d be very appriciate if anyone could help me.
Asked On : Tue, 21 Dec 2010
Answers:  1 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Thanks for the query

It soundls like u r suffering from orchiditis. If the pain is subsiding u can leave it alone, if the pain is somewhat the same then meet a surgeon and get a doppler done for the same. For now u can take tab aceclofenac with paracetamol after food for the same

have a healthy lviing
Answered: Wed, 24 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor